zbMATH — the first resource for mathematics

Complexity of nonmatrix varieties of associative algebras. II. (English. Russian original) Zbl 0395.16011
Algebra Logic 16, 122-133 (1978); translation from Algebra Logika 16, 184-199 (1977).

16R40 Identities other than those of matrices over commutative rings
16S50 Endomorphism rings; matrix rings
16Y99 Generalizations
16Dxx Modules, bimodules and ideals in associative algebras
Full Text: DOI EuDML
[1] V. N. Latyshev, ”Complexity of nonmatrix varieties of associative algebras. I,” Algebra Logika,16, No. 2, 149–183 (1977). · Zbl 0395.16010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.